# SDR CALA2020110601249

- Difficulty date: November 6, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 109,485 hours, 16,957 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0128 PANEL 447AR CHAFED(M) PANEL 447AR DEEPEST DEPTH WAS .025" EXCEEDED MAXIMUM LIMITS THE METAL WAS VERIFIED.  FABRICATED AND TREATED, PRIMED AND APPLIED TOP COAT, IAW B767 54-53-70 DETAIL V ALLOWABLE DAMAGE, PL313T1200, DWG 313T1200, AMM 51-21-04, AMM 51-24-21, AMM 51-24-22.  TOOL TAG 2721.   SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKSHEET PG 1 ADD EMP: V928736.
